# SDR AALA20071606

- Difficulty date: August 22, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Part serial: A4654AC0664
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS LEFT NUMBER TWO DOOR SLIDE GIRT BAR FLAP DOES NOT HOLD.  REPLACED LEFT NUMBER TWO DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
